# SDR SCNA00087

- Difficulty date: August 3, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- Aircraft time: 52,061 hours, 24,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 28008
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE EMERGENCY EXIT LIGHT AT THE L1 DOOR WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE L1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY, OPERATIONAL CHECKS GOOD.
